Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

 

Familles de caractères de groupes de réflexions complexes


Authors: Gunter Malle and Raphaël Rouquier
Journal: Represent. Theory 7 (2003), 610-640
MSC (2000): Primary 20C08; Secondary 20C40
Published electronically: November 20, 2003
MathSciNet review: 2017069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nous étudions certains types de blocs d'algèbres de Hecke associées aux groupes de réflexions complexes qui généralisent les familles de caractères définies par Lusztig pour les groupes de Weyl. Nous déterminons ces blocs pour les groupes de réflexions spetsiaux et nous établissons un théorème de compatibilité entre familles et $d$-séries de Harish-Chandra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08, 20C40

Retrieve articles in all journals with MSC (2000): 20C08, 20C40


Additional Information

Gunter Malle
Affiliation: Fachbereich Mathematik/Informatik, Universität Kassel, Heinrich-Plett-Str. 40, D–34132 Kassel, Germany
Email: malle@mathematik.uni-kassel.de

Raphaël Rouquier
Affiliation: UMR 7586 du CNRS et UFR de Mathématiques, Université Denis Diderot, Case 7012, 2 Place Jussieu, F–75251 Paris Cedex 05, France
Email: rouquier@math.jussieu.fr

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00193-6
PII: S 1088-4165(03)00193-6
Received by editor(s): April 8, 2003
Received by editor(s) in revised form: October 2, 2003
Published electronically: November 20, 2003
Article copyright: © Copyright 2003 American Mathematical Society